# SDR 98ZZZX3415

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1555U
- Make and model: Cessna 172M
- Aircraft serial: 17267171
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 68864
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS BEHIND EXPANSION PLATE IN CRANKSHAFT.  PITS ALONG EDGE BETWEEN EXPANSION PLATE AND ID OF CRANKSHAFT.  MISTAKENLY C/W AD 98-02-08.  CORROSION PITS NOTED, BUT NO CRACKS.
